Jump to content

How do you sleep?


Recommended Posts

The main reason I take klonopin is to sleep.  I am currently on 2 mg and only get 3-6 hours at most.  I guess I will do the klonopin taper/titration since I don't have an md close by to help with Heather Ashton.  I am about totally exhausted now and wonder how I will be able to sleep once I start on this.  Anyone use benadryl or hydroxozine?  Thanks for any advice.  I am at the end of my rope and haven't even started yet.

 

Shiloh

Link to comment
Share on other sites

A lot of buddies wonder/worry about how they will be able to sleep when coming down and jumping off benzos.  If it is any consolation, many do find that their sleep quality improves several months after being benzo-free.  Of course you may have to deal with months of poor sleep, disturbed sleep, no sleep(possibly) while tapering and for awhile afterwards.  It is all about the trade-off at the end.  Go read some success stories, you will find many stories where people say they are sleeping better than ever.  A couple say sleep is the last thing to correct itself, but it does improve overtime the further into recovery that you get.

 

As far as using benadryl and other sleeping tips, I would check out the Insomnia section of this forum.  There is a thread right now about using benadryl.  The search function has been a very useful tool for me, I would recommend you give it a try if you are curious about certain supplements or meds that aid in sleep (melatonin, unisom, etc). 

 

 

 

 

Link to comment
Share on other sites

[1a...]

I'm 47 days into a cold turkey from 30+ mg of Valium. I haven't slept very well for the past few weeks. At first, my sleep was deep and phenomenal, but as the Valium left my system so did my sleep. I've been running on 4-5 hours a night for about five weeks now. I've tried 3 mg of Melatonin and it seems to help at times, but right now I'm dealing with increased anxiety and NOTHING helps. I've been told that sleep gets better with time, so I'm just going to hang in there and hope that's true.

 

If you're only taking benzos for sleep, and you aren't getting much sleep, I suspect you won't be getting ANY sleep if you just abruptly half. I'd strongly advise a slow taper. Whatever you do, it's going to be pretty uncomfortable for a while once the drugs are out of your system and your brain begins to heal.

 

Best of luck,

 

Jac in Tucson

 

Me on Day 47:  :o

Link to comment
Share on other sites

×
×
  • Create New...